Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 80, NWS Charleston, SC

June 12, 2007Allendale County, Hampton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 12, 2007, 9:45 PM EDT for Allendale County, Hampton County, South Carolina. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 9:45 PM EDT (01:45 UTC)
Expired
Jun 12, 2007, 10:45 PM EDT
In force
60 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Allendale County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 130145
SVRCHS
SCC005-049-130245-
/O.NEW.KCHS.SV.W.0080.070613T0145Z-070613T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
945 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA...
  HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 1045 PM EDT

* AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MILEY TO 7 MILES SOUTHWEST OF
  APPLETON...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF HAMPTON
  TO 8 MILES WEST OF ALLENDALE...MOVING SOUTH AT 15 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  ALLENDALE...SYCAMORE...
  FAIRFAX...
  MILEY...BARTON...
  CROCKETVILLE...BRUNSON...
  HAMPTON...

VERY LARGE HAIL IS LIKELY WITH THIS DANGEROUS THUNDERSTORM. IF YOU
ARE IN THE PATH MOVE INDOORS TO AN INTERIOR ROOM ON THE LOWEST FLOOR
AWAY FROM WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3297 8149 3305 8149 3307 8111 3303 8106
      3273 8086 3272 8098 3275 8101 3271 8106
      3269 8141 3283 8142 3288 8148 3289 8147
      3296 8151

$$
3 follow-up statements
000 
WWUS52 KCHS 130210
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 PM EDT TUE JUN 12 2007

SCC005-049-130245-
/O.CON.KCHS.SV.W.0080.000000T0000Z-070613T0245Z/
ALLENDALE SC-HAMPTON SC-
1009 PM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR ALLENDALE AND HAMPTON COUNTIES...

AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
ALMEDA TO 10 MILES WEST OF ROUSE...OR ALONG A LINE EXTENDING FROM 7 
MILES EAST OF HAMPTON TO 12 MILES SOUTHWEST OF ALLENDALE...MOVING 
SOUTH AT 15 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALMEDA...
CUMMINGS...EARLY BRANCH...ESTILL...GIFFORD...HAMPTON...LENA...LURAY
AND VARNVILLE.

IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3291 8098 3273 8086 3272 8098 3275 8101
      3271 8106 3269 8141 3284 8142 3288 8148
      3289 8147 3291 8148

$$
000 
WWUS52 KCHS 130233
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 PM EDT TUE JUN 12 2007

SCC005-130242-
/O.CAN.KCHS.SV.W.0080.000000T0000Z-070613T0245Z/
ALLENDALE SC-
1032 PM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR ALLENDALE COUNTY HAS BEEN
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING FOR ALLENDALE COUNTY HAVE MOVED 
OUT OF THE AREA. THUS...THE WARNING FOR ALLENDALE COUNTY HAS BEEN 
CANCELLED.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3275 8138 3276 8135 3278 8132 3285 8094
      3273 8086 3272 8098 3275 8101 3271 8106
      3269 8141

$$

SCC049-130245-
/O.CON.KCHS.SV.W.0080.000000T0000Z-070613T0245Z/
HAMPTON SC-
1032 PM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR HAMPTON COUNTY...

AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
FECHTIG TO 8 MILES WEST OF ESTILL...OR ALONG A LINE EXTENDING FROM 9
MILES NORTHWEST OF YEMASSEE TO 15 MILES EAST OF SYLVANIA...MOVING
SOUTH AT 10 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALMEDA...
CUMMINGS...EARLY BRANCH...ESTILL AND LENA.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3275 8138 3276 8135 3278 8132 3285 8094
      3273 8086 3272 8098 3275 8101 3271 8106
      3269 8141

$$
000 
WWUS52 KCHS 130239 RRA
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1039 PM EDT TUE JUN 12 2007

SCC049-130249-
/O.EXP.KCHS.SV.W.0080.000000T0000Z-070613T0245Z/
HAMPTON SC-
1039 PM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON COUNTY WILL EXPIRE AT
1045 PM EDT...

AT 1036 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR 
THE LATEST WEATHER INFORMATION. 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3275 8138 3276 8135 3278 8132 3285 8094
      3273 8086 3272 8098 3275 8101 3271 8106
      3269 8141

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:50 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 12, 7:50 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
750 PM EDT TUE JUN 12 2007

.SYNOPSIS...
AN UPPER LEVEL LOW WILL SETTLE OVER THE REGION TONIGHT...AND WILL
PERSIST OVER THE REGION UNTIL THIS WEEKEND. THIS WILL PRODUCE BELOW
NORMAL TEMPERATURES FOR THE REST OF THE WEEK. DESPITE SURFACE HIGH
PRESSURE THAT WILL REMAIN IN PLACE OVER THE REGION...THE UPPER LEVEL
LOW WILL SUPPORT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...
ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
OF NOTE THIS AFTERNOON...SHOWERS/THUNDERSTORMS HAD DEVELOPED ALONG
THE SEA BREEZE BOUNDARY NEAR THE SC COAST...AND WERE DEVELOPING
ALONG THE SEA BREEZE BOUNDARY/PREV OUTFLOW BOUNDARIES AROUND AND
SOUTH OF THE SAVANNAH RIVER. MEANWHILE...ADDITIONAL THUNDERSTORMS
WERE FIRING N/NW OF THE REGION...BENEATH THE E-W ORIENTED UPPER
TROUGH AXIS/ASSOCIATED THERMAL TROUGH...ENHANCED BY A SHORTWAVE
AND ASSOCIATED UPPER COLD POOL...FEATURING 500 MB TEMPS AS COLD AS
-15C...SWINGING SOUTH OVER W NC PER WV IMAGERY. AS THE UPPER
TROUGH/COLDER MID LEVEL TEMPS ARRIVE THIS AFTERNOON...COVERAGE/
INTENSITY OF THUNDERSTORMS SHOULD INCREASE. WILL COMPLETE FINAL
DECISIONS REGARDING POPS CLOSE TO ISSUANCE TIME. GIVEN SBCAPES
1500-2500 J/KG...WET BULB ZERO HEIGHTS 9.5-10.5 KFT AND MID LEVEL
CAA...ISOLD TO SCT TSTMS WILL REMAIN CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WIND GUSTS UNTIL DARK. THEN...COVERAGE OF SHOWERS AND
THUNDERSTORMS SHOULD DIMINISH WITH DIURNAL STABILIZATION THIS
EVENING...ALTHOUGH A FEW STRONGER TSTMS MAY PERSIST ACROSS WESTERN
COUNTIES...CLOSEST TO THE TRACK OF THE SHORTWAVE...WELL INTO THE
EVENING. GIVEN THE PRESENCE OF THE UPPER TROUGH...WILL CONTINUE
ONGOING SLIGHT CHC/CHC POPS FOR THE REGION OVERNIGHT INTO WED AM.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
UNDER THE UPPER TROUGH...SLIGHT CHC POPS WILL SUFFICE THROUGH THE
MORNING. THEN...THUNDERSTORMS WILL INCREASE IN COVERAGE/INTENSITY
WITH DIURNAL HEATING/DESTABILIZATION UNDER THE UPPER TROUGH DURING
THE AFTERNOON. WITHIN THE WEAKLY SHEARED ENVIRONMENT...PULSE MODE
WILL SHOULD DOMINATE THE CONVECTIVE REGIME...AND AT LEAST ISOLD
TSTMS SHOULD BECOME SEVERE WITH LARGE HAIL AND DOWNBURSTS/
MICROBURSTS...ESPECIALLY IF MID LEVEL DRY AIR PERSISTS...DURING THE
AFTERNOON/EVENING HOURS. CANNOT JUSTIFY POPS HIGHER THAN HIGH CHC IN
THIS PACKAGE...BUT HIGHER POPS WILL EVENTUALLY BE REQUIRED IN THE
NEAR TERM AS CONVECTIVE TRENDS BECOME CLEAR. WEDNESDAY
NIGHT...EXPECT ANOTHER DIURNAL DECREASE IN CONVECTION...
ALTHOUGH...AGAIN...THE UPPER TROUGH WILL KEEP AT LEAST SLGT CHC POPS
GOING THROUGH THE NIGHT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS AFTERNOON WITH
RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS
WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER
TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH THE
END OF THE WEEK...SO WILL MENTION CHC POPS BOTH THU AND FRI.
SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO
EARLY NEXT WEEK...SO DON/T ANTICIPATE MUCH SHWR/TSTM ACTIVITY SAT
THROUGH MON. EVEN THOUGH THE ACTIVITY MAY BE VERY ISOLATED SAT
THROUGH MON...GIVEN THE TIME OF YEAR WILL KEEP SLGT CHC POPS
MENTIONED IN THE FORECAST. UPPER HEIGHTS LOWER AS A FRONTAL
BOUNDARY APPROACHES THE REGION WAS THE WEST ON TUE...SO WILL CARRY
CHC POPS ACROSS THE FORECAST AREA. AS FOR TEMPERATURES...EXPECT
BELOW NORMAL TEMPS THU AND FRI...THEN NEAR TO SLIGHTLY ABOVE
NORMAL TEMPS SAT THROUGH TUE.

&&

.AVIATION /00Z TUESDAY THROUGH SUNDAY/...
SEA BREEZE PUSHED THROUGH BOTH TERMINALS EARLIER THIS
AFTERNOON...AND CONTINUES TO MARCH WESTWARD TOWARD A LARGE CLUSTER
OF SHOWERS AND THUNDERSTORMS SINKING SOUTHEASTWARD THROUGH THE
MIDLANDS OF SC. EXPECT THAT CONVECTION WILL CONTINUE TO FIRE ALONG
MERGER OF COLD POOL ASSOCIATED WITH LARGE CLUSTER OF SHWRS/TSTMS
UPSTREAM AND SEA BREEZE. THIS SHOULD FOCUS THE BEST CHANCES FOR
TSRA ACROSS INTERIOR PORTIONS OF THE FORECAST AREA AND WEST OF
THE TERMINALS THROUGH THE EVENING HOURS. GIVEN MOMENTUM OF COLD
POOL DROPPING SOUTHEASTWARD TOWARD THE TERMS HOWEVER...FEEL
UNCOMFORTABLE NOT INCLUDING TEMPO GROUPS FOR MVFR SHRA ALONG WITH
A MENTION OF CB. AS ALWAYS WILL CONTINUE TO MONITOR CONVECTIVE
TRENDS CLOSELY OVER THE NEXT COUPLE HOURS AND AMEND AS NECESSARY.
NEXT CONCERN IS ANY FOG POTENTIAL OVERNIGHT AT THE TERMS. EXPECT
THAT CONVECTIVE DEBRIS CLOUDS FROM ONGOING CONVECTION AND LACK OF
ANY SIGNIFICANT RAIN AT THE TERMS THIS AFTERNOON...SHOULD ACT TO
KEEP VSBY/S FROM FALLING INTO THE IFR RANGE. IF ANY SIGNIFICANT
RAINFALL IS SEEN AT THE TERMS THIS EVENING...CERTAINLY CAN/T RULE
OUT VSBY/S FALLING INTO THE IFR RANGE TOWARD DAYBREAK...BUT WILL
HOLD OFF ON MENTIONING THIS WITH 00Z TAF PACKAGE. WITH LIGHT AND
VARIABLE WINDS AND MOIST BOUNDARY LAYER CONDITIONS...FEEL THAT
MVFR VSBY/S ARE A GOOD POSSIBILITY AT BOTH TERMS...AND WILL
CONTINUE TO MENTION IN TAFS TOWARD DAYBREAK WED. EXPECT SKIES TO
CU UP QUICKLY WITH CORE OF H5 LOW ROTATING OVERHEAD WED
MORNING...SO WILL TEMPO IN SOME MVFR CIGS AT BOTH TERMS AFTER 14Z.
CONTINUED DESTABILIZATION WILL LIKELY LEAD TO SHRA/TSRA
DEVELOPMENT AROUND NOON WED...SO WILL MENTION VCTS FROM 16Z
THROUGH 21Z AS TIMING DETAILS OF ANY CONVECTION ARE WAY TO
UNCERTAIN TO INCLUDE IN TAFS AT THIS TIME. SEA BREEZE WILL ONCE
AGAIN PUSH THROUGH TERMINALS BY MID AFTERNOON WED...AND THIS
SHOULD BRING AN END TO ANY ONGOING SHRA/TSRA.

EXTENDED AVIATION OUTLOOK...

VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT
WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND
BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS.

&&

.MARINE...
EARLIER CONCERNS ABOUT POSSIBLE SCA CONDITIONS HAVE FADED TONIGHT
THROUGH WEDNESDAY NIGHT...AS THE 12Z NAM DEPICTS THE SFC LOW
DEVELOPING E OF FL REMAINING WELL S/SE OF THE WATERS...AND THE 12Z
GFS HAS EVEN ELIMINATED THE COASTAL TROUGH OVER THE WATERS. LOWERED
WIND SPEEDS TO ACCOUNT FOR THIS TREND...BUT NOT YET TO THE DEGREE
ADVERTISED BY THE GFS...AS SOME COMBINATION OF THE COASTAL TROUGH
AND THE SFC LOW SHOULD ENHANCED THE PRES GRADIENT SOMEWHAT OVER THE
WATERS. ONGOING WAVE HEIGHTS...A BIT ABOVE WATCH WATCH GUIDANCE...
STILL APPEAR TO BE A DECENT COMPROMISE AND WILL NOT REQUIRE MAJOR
ADJUSTMENTS THROUGH WED NIGHT.

A FAIRLY WEAK PRESSURE PATTERN FEATURING PRIMARILY HIGH
PRESSURE...WILL RESULT IN TRANQUIL CONDITIONS ACROSS THE WATERS THU
THROUGH SUN. WINDS AND SEAS THROUGH THE PERIOD ARE EXPECTED TO
REMAIN BELOW HEADLINE THRESHOLDS.

&&

.TIDES/COASTAL FLOODING...
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW
MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR
BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER
OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE
RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JRJ
Hazardous weather outlook, Jun 12, 8:00 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
800 PM EDT TUE JUN 12 2007

SCZ040-042>045-047-131000-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
800 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH EARLY EVENING. A FEW THUNDERSTORMS MAY
PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60
MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS
WILL DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED ACROSS SOUTHEAST SOUTH CAROLINA WEDNESDAY. ISOLATED
THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE
POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING
THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ330-350-352-131000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
800 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS MAY PRODUCE
WIND GUSTS EXCEEDING 40 KNOTS AND HAIL...ESPECIALLY NEAR THE COAST
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS...THUNDERSTORMS MAY PRODUCE WIND GUSTS
EXCEEDING 40 KNOTS AND HAIL WEDNESDAY...ESPECIALLY CLOSE TO THE
COAST DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SCZ048>051-131000-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
800 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH EARLY EVENING. A FEW THUNDERSTORMS MAY
PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60
MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS
WILL DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN
ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL AND
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GAZ087-088-099>101-114>116-118-137-138-140-131000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
800 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY
PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60
MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS
WILL LINGER UNTIL AROUND MIDNIGHT...AS AN UPPER LEVEL LOW CROSSES
THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN
ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE HAIL AND
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GAZ117-119-139-141-131000-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
800 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY
PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60
MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS
WILL LINGER UNTIL AROUND MIDNIGHT...AS AN UPPER LEVEL LOW CROSSES
THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED ACROSS SOUTHEAST GEORGIA WEDNESDAY. ISOLATED
THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE
POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING
THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ354-374-131000-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
800 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS
EXCEEDING 40 KNOTS AND HAIL THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY IMPACT THE
WATERS WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING.
WIND GUSTS IN EXCESS OF 40 KNOTS AND SMALL HAIL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 12, 5:41 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EDT TUE JUN 12 2007

GAZ099-122215-
CANDLER-
541 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY THROUGH 615 PM
EDT...

AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS UP TO 30 MPH.  THIS STORM WAS LOCATED NEAR PARISH...OR 6 MILES
NORTHEAST OF METTER...MOVING WEST AT 10 MPH.

AREAS IN AND AROUND ALINE...METTER AND PULASKI WILL BE IMPACTED
THROUGH 615 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 6:01 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
601 PM EDT TUE JUN 12 2007

SCZ045-122230-
BERKELEY-
601 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 630 PM
EDT...

AT 559 PM EDT...A STRONG THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PEA SIZE HAIL. THIS STORM WAS LOCATED NEAR NEWLAND...OR
ABOUT 13 MILES NORTHWEST OF MCCLELLANVILLE. THIS STORM WAS NEARLY
STATIONARY.

AREAS IN AND AROUND JAMESTOWN WILL BE IMPACTED THROUGH 630 PM EDT.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 6:25 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
625 PM EDT TUE JUN 12 2007

GAZ114-122300-
TATTNALL-
625 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 700 PM
EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY
WINDS UP TO 30 MPH.  THIS STORM WAS LOCATED NEAR COBBTOWN...OR
ABOUT 10 MILES SOUTH OF METTER...MOVING SOUTHWEST AT 5 MPH.

AREAS IN AND AROUND COBBTOWN AND COLLINS WILL BE IMPACTED THROUGH 700
PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 8:55 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
855 PM EDT TUE JUN 12 2007

SCZ040-130130-
ALLENDALE-
855 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY THROUGH 930 PM
EDT...

AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS UP TO 35 MPH. THIS STORM WAS LOCATED NEAR FAIRFAX...OR ABOUT 6
MILES SOUTHEAST OF ALLENDALE...MOVING SOUTHWEST AT 5 MPH.

AREAS IN AND AROUND BARTON AND FAIRFAX WILL BE IMPACTED THROUGH 930
PM EDT.

IN ADDITION...A LINE OF SEVERE THUNDERSTORMS MOVING THROUGH BAMBERG
COUNTY MAY IMPACT PARTS OF ALLENDALE COUNTY...PARTICULARLY THE
NORTHERN PARTS OF THE COUNTY DURING THE NEXT HOUR. A SEVERE
THUNDERSTORM WARNING MAY BE NEEDED. THESE STORMS HAVE A HISTORY OF
PRODUCING VERY LARGE HAIL.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 12, 9:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
932 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             SAINT GEORGE            33.19N 80.58W
06/12/2007  E0.25 INCH       DORCHESTER         SC   LAW ENFORCEMENT

            PEA SIZE HAIL REPORTED IN SAINT GEORGE.

&&

DPB
Local storm report, Jun 12, 9:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
944 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             SAINT GEORGE            33.19N 80.58W
06/12/2007  E0.75 INCH       DORCHESTER         SC   PUBLIC

            PUBLIC REPORTED PENNY SIZE HAIL IN SAINT GEORGE.

&&

DPB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:34 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester71 min
Jun 12, 9:01 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton44 min
Jun 12, 9:42 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester63 min
Jun 13, 12:10 PM EDTSevere Thunderstorm WarningCHSCharleston50 min
Jun 13, 12:48 PM EDTSevere Thunderstorm WarningCHSCharleston57 min
Jun 13, 1:04 PM EDTSevere Thunderstorm WarningCHSBerkeley41 min
Jun 13, 1:07 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton53 min
Jun 13, 1:37 PM EDTSevere Thunderstorm WarningCHSBerkeley53 min
Jun 13, 1:41 PM EDTSevere Thunderstorm WarningCHSCharleston, Dorchester64 min
Jun 13, 1:57 PM EDTSevere Thunderstorm WarningCHSBeaufort63 min
Jun 13, 2:08 PM EDTSevere Thunderstorm WarningCHSColleton52 min
Jun 13, 2:15 PM EDTSevere Thunderstorm WarningCHSJasper60 min
Jun 13, 2:23 PM EDTSevere Thunderstorm WarningCHSBerkeley67 min
Jun 13, 3:02 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton38 min
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningCHSCharleston67 min
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningCHSBerkeley23 min
Jun 13, 4:09 PM EDTTornado WarningCHSCharleston24 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.